Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 149, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 22, 2013, 8:16 PM CDT for Calhoun County, Pocahontas County, Iowa. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 8:16 PM CDT (01:16 UTC)
- Expired
- Jun 22, 2013, 9:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Calhoun County, IA, Pocahontas County, IA
The radar
The Des Moines radar (KDMX), 128 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 8:17 PM CDT | HAIL 1 | 4 Sse Fonda, IA | TRAINED SPOTTER REPORTED QUARTER SIZE HAIL AND ESTIMATED AROUND HALF AN INCH OF RAIN IN 20 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2525 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670
WUUS53 KDMX 230116
SVRDMX
IAC025-151-230200-
/O.NEW.KDMX.SV.W.0149.130623T0116Z-130623T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
816 PM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
SOUTHERN POCAHONTAS COUNTY IN NORTHWEST IOWA...
* UNTIL 900 PM CDT
* AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHEAST OF NEWELL...AND MOVING NORTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MANSON...POCAHONTAS...POMEROY...FONDA...VARINA...PALMER AND GILMORE
CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4279 9492 4273 9444 4260 9444 4233 9469
4240 9486 4247 9486 4248 9492 4256 9492
TIME...MOT...LOC 0116Z 193DEG 23KT 4254 9481
HAIL...1.00IN
WIND...<50MPH
$$
PODRAZIK3 follow-up statements
108
WWUS53 KDMX 230131
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
831 PM CDT SAT JUN 22 2013
IAC025-151-230200-
/O.CON.KDMX.SV.W.0149.000000T0000Z-130623T0200Z/
POCAHONTAS IA-CALHOUN IA-
831 PM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CALHOUN AND SOUTHERN POCAHONTAS COUNTIES UNTIL 900 PM CDT...
AT 828 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF POCAHONTAS...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 817 PM CDT...QUARTER SIZE HAIL
WAS REPORTED 4 MILES SOUTH SOUTHEAST OF FONDA.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
POCAHONTAS...PALMER AND GILMORE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4278 9485 4273 9445 4259 9444 4233 9469
4243 9482
TIME...MOT...LOC 0130Z 204DEG 23KT 4262 9475
HAIL...1.00IN
WIND...<50MPH
$$
PODRAZIK271
WWUS53 KDMX 230149
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
849 PM CDT SAT JUN 22 2013
IAC025-151-230200-
/O.CON.KDMX.SV.W.0149.000000T0000Z-130623T0200Z/
POCAHONTAS IA-CALHOUN IA-
849 PM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CALHOUN AND SOUTHERN POCAHONTAS COUNTIES UNTIL 900 PM CDT...
AT 846 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANSON...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MANSON...POCAHONTAS...PALMER AND GILMORE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4278 9485 4273 9445 4259 9444 4233 9469
4243 9482
TIME...MOT...LOC 0150Z 214DEG 29KT 4255 9460
HAIL...1.00IN
WIND...<50MPH
$$
PODRAZIK830
WWUS53 KDMX 230156
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
856 PM CDT SAT JUN 22 2013
IAC025-151-230207-
/O.EXP.KDMX.SV.W.0149.000000T0000Z-130623T0200Z/
POCAHONTAS IA-CALHOUN IA-
856 PM CDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CALHOUN AND
SOUTHERN POCAHONTAS COUNTIES WILL EXPIRE AT 900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4278 9485 4273 9445 4259 9444 4233 9469
4243 9482
TIME...MOT...LOC 0157Z 214DEG 29KT 4260 9456
$$
PODRAZIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:52 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 22, 6:52 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 652 PM CDT SAT JUN 22 2013 .SHORT TERM.../TONIGHT /... ISSUED AT 348 PM CDT SAT JUN 22 2013 COMPLICATED WX SITUATION WITH ALL THE BOUNDARIES AROUND. OUTFLOW BOUNDARY THAT DROPPED SOUTH ACROSS THE STATE THIS MORNING HAS ERODED AWAY FOR THE MOST PART. A DEFINITE TROUGH REMAINS ACROSS THE CWA FROM NEAR OMAHA TO JUST SOUTH OF MASON CITY. RESIDUAL CONVECTION REMAINS OVER NORTHWEST IA RIDING UP THE WEST SIDE OF THE UPPER LEVEL CAP. AS FOR WHAT WILL UNFOLD TONIGHT THINKING IS THE NMM EAST HIRES HAS A PRETTY DECENT HANDLE ON THINGS. IT IS AT LEAST ONE SCENARIO THAT COULD UNFOLD THAT SEEMS THE MOST REASONABLE GIVEN THE SPEED MAX RIDING UP THE EAST SIDE OF THE WESTERN TROUGH. CONVECTION IS LIKELY TO BREAK OUT OVER PARTS OF NEBRASKA AN SD. IT SHOULD INITIALLY LIFT NEWD WITH THE FLOW AND THEN TURN EAST TO EVENTUALLY SOUTHEAST AS IT COMES UNDER THE INFLUENCE OF THE CORFIDI VECTORS AND BECOMES MORE COOL POOL DOMINATED AS OCCURRED THIS MORNING WENT WITH THE HEAVIEST RAINFALL OVER THE NORTH AND NERN ZONES. CONCERN FOR FLASH FLOODING GIVEN THE LOW FFG VALUES BUT WILL HOLD OFF DUE TO UNCERTAINTY FOR NOW. .LONG TERM.../SUNDAY THROUGH SATURDAY/... ISSUED AT 348 PM CDT SAT JUN 22 2013 EXTENDED PERIOD FAIRLY ACTIVE IN THE FIRST FEW DAYS...WITH QUIETER WEATHER EXPECTED TOWARD THE END OF THE PERIOD. BIGGEST FOCUS WILL BE ON SUNDAY...WITH GREATEST POTENTIAL FOR WIDESPREAD SEVERE WEATHER/POSSIBLY HEAVY RAINFALL. SITUATION STILL SOMEWHAT MURKY DEPENDING ON WHERE ACTIVITY SETS UP TONIGHT...BUT INITIAL THOUGHTS WOULD LEAN TOWARD AN ONGOING MCS NEAR CENTRAL/EASTERN IOWA SUNDAY MORNING. THIS WOULD QUICKLY SLIDE EAST...WITH POSSIBLE LINGERING CLOUD COVER. SFC TROUGH AXIS TO BE SITUATED ACROSS THE NORTHWESTERN PORTION OF THE STATE BY MID SUNDAY AFTERNOON. MODEL EXPECT STORMS TO FIRE NEAR THIS BOUNDARY SUNDAY AFTERNOON AND SPREAD ACROSS THE CWA THROUGHOUT THE EVENING HOURS. STORM MOTIONS WILL BE PARALLEL TO THE BOUNDARY SUGGESTING TRAINING OF STORMS ACROSS THE AREA DESPITE THE FASTER STORM MOVEMENTS. ALSO MODELS INDICATING ABUNDANT AVAILABLE MOISTURE WITH PWATS IN THE 1.9 INCH RANGE...WITH VERY DEEP WARM CLOUD DEPTHS WITH THE FREEZING LEVEL AROUND 14-15KFT SUNDAY AFTERNOON. THIS WILL SET UP THE POSSIBILITY OF HEAVY RAINFALL WITH EFFICIENT RAINFALL PRODUCTION/TRAINING OF STORMS. ISSUES IS TRYING TO NAIL DOWN PLACEMENT AT THIS TIME...WITH SCENARIOS UP IN THE AIR GIVEN WHERE POTENTIAL MCS TRACKS LATE TONIGHT/SUNDAY MORNING. WILL HAVE TO MONITOR...FOR POSSIBLE ISSUANCE OF FLASH FLOOD WATCH DURING SUBSEQUENT SHIFTS. OTHERWISE WAA CONTINUES ACROSS THE CWA MONDAY...WITH THETA-E ADVECTION ALOFT. COULD AGAIN SEE POTENTIAL FOR THUNDERSTORMS ESPECIALLY ACROSS THE NORTHERN TWO-THIRDS OF THE CWA. CHANCES FOR STORMS THEN BECOME BETTER ORIENTED ACROSS THE NORTHERN CWA FOR TUESDAY INTO TUESDAY NIGHT AS THE JET STREAM LIFTS FURTHER NORTH AND NEAR ZONAL FLOW SETS UP ALOFT. THIS SHOULD KEEP THE CWA RELATIVELY DRY FOR WEDNESDAY INTO THURSDAY. NORTHWEST FLOW PATTERN SETS UP TOWARD THURSDAY INTO FRIDAY...WITH CHANCES FOR THUNDERSTORMS RETURNING TO THE FORECAST AND TEMPERATURES BEHIND A COLD FRONTAL PASSAGE FOR FRIDAY INTO SATURDAY. WARM AND HUMID CONDITIONS LOOK TO CONTINUE FOR SUNDAY INTO MID WEEK...AS H85 TEMPS CONTINUE TO WARM ALOFT AND DEWPOINTS REMAIN HIGHER. && .AVIATION...23/00Z ISSUED AT 652 PM CDT SAT JUN 22 2013 CHALLENGING FCST DURING THE PD. ISOLD TO SCT TSRA PSBL ACRS NRN IA THIS EVE INTO TNGT. HAVE GONE WITH VCTS DUE TO LOW CONFIDENCE ON ANY STORM APPROACHING A GIVEN TERMINAL. WL UPDATE IF CONDITIONS WARRANT. SFC BNDRY ENTERS IA FM THE W ON SUN...BRINGING BETTER CHCS OF MORE WIDESPREAD CONVECTION. FOR NOW HAVE TRENDED WITH ONLY VCTS SUN AFTN. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MS JUN13 LONG TERM...BEERENDS AVIATION...ZOGG
Hazardous weather outlook, Jun 22, 3:49 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 349 PM CDT SAT JUN 22 2013 IAZ036>039-047>050-059>062-071>075-081>086-092>097-232100- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-DALLAS- POLK-JASPER-POWESHIEK-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 349 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AFTER SUNSET AND BECOME MORE NUMEROUS OVERNIGHT. A FEW SEVERE STORMS WITH QUARTER SIZED HAIL AND 60 MPH MAY OCCUR. HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE CHANCES FOR THUNDERSTORMS AT TIMES FROM SUNDAY INTO MONDAY NIGHT. THUNDERSTORMS MAY BE SEVERE SUNDAY THROUGH MONDAY NIGHT WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT ALONG WITH THE THREAT FOR HEAVY RAIN. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ON THURSDAY. IT IS TOO EARLY TO DETERMINE THE THREAT FOR SEVERE WEATHER AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AT TIMES THROUGH MONDAY. IAZ004>007-015>017-024>028-232100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-HUMBOLDT- WRIGHT-FRANKLIN-BUTLER-BREMER- 349 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED OVERNIGHT...BECOMING NUMEROUS AFTER DARK. SEVERE WEATHER IS POSSIBLE WITH QUARTER SIZED HAIL AND 60 MPH WINDS POSSIBLE. IN ADDITION...HEAVY RAINFALL MAY OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE CHANCES FOR THUNDERSTORMS AT TIMES FROM SUNDAY INTO EARLY TUESDAY. THUNDERSTORMS MAY BE SEVERE SUNDAY THROUGH MONDAY NIGHT WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT ALONG WITH THE THREAT FOR HEAVY RAIN. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ON THURSDAY. IT IS TOO EARLY TO DETERMINE THE THREAT FOR SEVERE WEATHER AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AT TIMES THROUGH MONDAY. IAZ023-033>035-044>046-057-058-070-232100- POCAHONTAS-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-AUDUBON- GUTHRIE-CASS- 349 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS THIS EVENING WILL BECOME NUMEROUS AFTER DARK. A FEW SEVERE STORMS WITH QUARTER SIZED HAIL AND 60 MPH MAY OCCUR. HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE CHANCES FOR THUNDERSTORMS AT TIMES FROM SUNDAY INTO MONDAY NIGHT. THUNDERSTORMS MAY BE SEVERE SUNDAY THROUGH MONDAY NIGHT WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT ALONG WITH THE THREAT FOR HEAVY RAIN. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ON THURSDAY. IT IS TOO EARLY TO DETERMINE THE THREAT FOR SEVERE WEATHER AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AT TIMES THROUGH MONDAY.
In the hours before
Special weather statement, Jun 22, 5:08 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 508 PM CDT SAT JUN 22 2013 IAZ033-222230- SAC- 508 PM CDT SAT JUN 22 2013 ...STRONG THUNDERSTORM TO AFFECT NORTHWEST SAC COUNTY... AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME WEST CENTRAL SAC COUNTY...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCHALLER... EARLY... SAC CITY... NEMAHA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. PODRAZIK
Special weather statement, Jun 22, 6:38 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 638 PM CDT SAT JUN 22 2013 IAZ033-230015- SAC- 638 PM CDT SAT JUN 22 2013 ...STRONG THUNDERSTORM TO AFFECT SAC COUNTY... AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WEST CENTRAL SAC COUNTY...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCHALLER... EARLY... NEMAHA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. PODRAZIK
Local storm report, Jun 22, 8:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
806 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL S LYTTON 42.42N 94.87W
06/22/2013 E1.75 INCH SAC IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER TO GOLF BALL SIZE HAIL
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:37 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Sac | 38 min |
| Jun 22, 7:47 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin | 43 min |
| Jun 22, 11:37 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 38 min |
| Jun 23, 12:12 AM CDT | Severe Thunderstorm Warning | DMX | Worth | 48 min |
| Jun 23, 3:45 AM CDT | Flash Flood Watch | DMX | Audubon, Black Hawk, Boone, Bremer, Butler, Calhoun and 27 more | 12 hr |
| Jun 23, 4:18 AM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 57 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.